Traces on the cone algebra with asymptotics
Journées équations aux dérivées partielles (1996), article no. 16, 11 p.
@article{JEDP_1996____A16_0,
     author = {Schrohe, Elmar},
     title = {Traces on the cone algebra with asymptotics},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {16},
     publisher = {Ecole polytechnique},
     year = {1996},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A16_0/}
}
TY  - JOUR
AU  - Schrohe, Elmar
TI  - Traces on the cone algebra with asymptotics
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A16_0/
LA  - en
ID  - JEDP_1996____A16_0
ER  - 
Schrohe, Elmar. Traces on the cone algebra with asymptotics. Journées équations aux dérivées partielles (1996), article  no. 16, 11 p. http://www.numdam.org/item/JEDP_1996____A16_0/

[1] M. Adler. On a trace functional for formal pseudo-differential operators and the symplectic structure of Korteweg-de Vries type equations. Inventiones Math., 50:219-248, 1979. | MR 80i:58026 | Zbl 0393.35058

[2] A. Connes. The action functional in non-commutative geometry. Comm. Math. Physics, 117:673-683, 1988. | MR 91b:58246 | Zbl 0658.53068

[3] A. Connes. Noncommutative Geometry. Academic Press, New York, London, Tokyo, 1994. | MR 95j:46063 | Zbl 0818.46076

[4] Yu. Egorov and B.-W. Schulze. Pseudo-Differential Operators, Singularities, Applications. Birkhäuser, Boston, Basel, Berlin (to appear).

[5] B. V. Fedosov, F. Golse, E. Leichtnam, and E. Schrohe. The noncommutative residue for manifolds with boundary. J. Funct. Anal. (to appear). Preprint MPI/94-140, Bonn 1994. | Zbl 0877.58005

[6] B. V. Fedosov, F. Golse, E. Leichtnam, and E. Schrohe. Le résidu non commutatif pour les variétés à bord. C. R. Acad. Sc. Paris, 320:669-674, 1995. | MR 95m:58120 | Zbl 0841.58060

[7] V. Guillemin. A new proof of Weyl's formula on the asymptotic distribution of eigenvalues. Advances Math., 55:131 - 160, 1985. | MR 86i:58135 | Zbl 0559.58025

[8] Yu. I. Manin. Algebraic aspects of nonlinear differential equations. J. Sov. Math., 11:1-122, 1979. | Zbl 0419.35001

[9] E. Schrohe and B.-W. Schulze. Boundary value problems in Boutet de Monvel's algebra for manifolds with conical singularities I. In: Pseudodifferential Operators and Mathematical Physics. Advances in Partial Differential Equations 1. Akademie Verlag, Berlin, 1994, 97 - 209. | MR 95h:58136 | Zbl 0827.35145

[10] E. Schrohe and B.-W. Schulze. Boundary value problems in Boutet de Monvel's algebra for manifolds with conical singularities II. Boundary Value Problems, Deformation Quantization, Schrödinger Operators. Advances in Partial Differential Equations 2. Akademie Verlag, Berlin 1995, 70 - 205. | MR 97d:58195 | Zbl 0847.35156

[11] B.-W. Schulze. Pseudo-Differential Boundary Value Problems, Conical Singularities and Asymptotics, Akademie Verlag, Berlin 1994. | MR 95e:58172 | Zbl 0810.35175

[12] M. Wodzicki. Spectral Asymmetry and Noncommutative Residue. Thesis, Stekhlov Institute of Mathematics, Moscow, 1984.

[13] M. Wodzicki. Noncommutative residue, Chapter I. Fundamentals. In Yu. I. Manin, editor, K-theory, Arithmetic and Geometry, volume 1289 of Springer LN Math., pages 320-399. Springer, Berlin, Heidelberg, New York, 1987. | MR 90a:58175 | Zbl 0649.58033